Generic fast diffusion for a class of non-convex Hamiltonians with two degrees of freedom

Bounemoura A, Kaloshin V. 2014. Generic fast diffusion for a class of non-convex Hamiltonians with two degrees of freedom. Moscow Mathematical Journal. 14(2), 181–203.

Download
No fulltext has been uploaded. References only!

Journal Article | Published | English
Author
Bounemoura, Abed; Kaloshin, VadimIST Austria
Abstract
In this paper, we study small perturbations of a class of non-convex integrable Hamiltonians with two degrees of freedom, and we prove a result of diffusion for an open and dense set of perturbations, with an optimal time of diffusion which grows linearly with respect to the inverse of the size of the perturbation.
Publishing Year
Date Published
2014-04-01
Journal Title
Moscow Mathematical Journal
Volume
14
Issue
2
Page
181-203
IST-REx-ID

Cite this

Bounemoura A, Kaloshin V. Generic fast diffusion for a class of non-convex Hamiltonians with two degrees of freedom. Moscow Mathematical Journal. 2014;14(2):181-203. doi:10.17323/1609-4514-2014-14-2-181-203
Bounemoura, A., & Kaloshin, V. (2014). Generic fast diffusion for a class of non-convex Hamiltonians with two degrees of freedom. Moscow Mathematical Journal. Independent University of Moscow. https://doi.org/10.17323/1609-4514-2014-14-2-181-203
Bounemoura, Abed, and Vadim Kaloshin. “Generic Fast Diffusion for a Class of Non-Convex Hamiltonians with Two Degrees of Freedom.” Moscow Mathematical Journal. Independent University of Moscow, 2014. https://doi.org/10.17323/1609-4514-2014-14-2-181-203.
A. Bounemoura and V. Kaloshin, “Generic fast diffusion for a class of non-convex Hamiltonians with two degrees of freedom,” Moscow Mathematical Journal, vol. 14, no. 2. Independent University of Moscow, pp. 181–203, 2014.
Bounemoura A, Kaloshin V. 2014. Generic fast diffusion for a class of non-convex Hamiltonians with two degrees of freedom. Moscow Mathematical Journal. 14(2), 181–203.
Bounemoura, Abed, and Vadim Kaloshin. “Generic Fast Diffusion for a Class of Non-Convex Hamiltonians with Two Degrees of Freedom.” Moscow Mathematical Journal, vol. 14, no. 2, Independent University of Moscow, 2014, pp. 181–203, doi:10.17323/1609-4514-2014-14-2-181-203.

Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 1304.3050

Search this title in

Google Scholar